# SDR UIEA2019083005353

- Difficulty date: August 28, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1180-1204, LBL 11, SEAT TRACK O/B FLANGE FOUND CORRODED AS MARKED.  M/D - STA 1180-1204, LBL 11, SEAT TRACK O/B FLANGE CORROSION REMOVED AND RE-PROTECTED AS PER SRM 51-10-01 AND SRM 51-20-01. BLEND OUT DEPTH 0.004, ORG 0.071", WIDTH 0.6", LENGTH 1.7" WITHIN SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 LIMIT.
